MathSciNet Relay Station
MathSciNet bibliographic data
MR816890 20F10 (03D40)
Baumslag, Gilbert; Gildenhuys, Dion; Strebel, Ralph Algorithmically insoluble problems about finitely presented solvable groups, Lie and associative algebras. I. J. Pure Appl. Algebra 39 (1986), no. 1-2, 53–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement